Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleArticle metrics
Research Article · Open access · Published 20 November 2019

Image Cryptography with Least Squares Approximations

Mustafa K. Ramadhan1 & Adil AL-Rammahi2

Journal of Computer Science, Volume 15, Issue 11, pp. 1659–1668 · doi.org/10.3844/jcssp.2019.1659.1668

7,330 accesses3,936 downloads2 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Security of digital images has become one of the most important issues in network technologies. Different techniques have been evolved over the past few years to provide security for digital images through concealing information, image scrambling and image encryption. The aim of this work is to enhance the network security level by using the cryptographic method based on the Least Square Approximation technique (LSA). This work is one of the first attempts due to the use of the least squares polynomial of fifth degree technique as data interpolation in the image cryptography process. It has been proven in this study that a high level of correlation exists amongst the original and the corresponding decrypted images. The achieved high values of the measured Peak Signal to Noise Ratio (PSNR) for the decrypted images in this study are an indication to the high accuracy of the proposed technique in comparison to other cryptographic techniques. The output of the encrypted technique in this study reveals its reliability and robustness against security attacks.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ramadhan, M. K. & AL-Rammahi, A. (2019). Image Cryptography with Least Squares Approximations. Journal of Computer Science, 15(11), 1659–1668. https://doi.org/10.3844/jcssp.2019.1659.1668

Licence
CC BY 3.0
Issue
Volume 15, Issue 11
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Image Cryptography with Least Squares ApproximationsJournal of Computer Science · Volume 15, Issue 11 · pp. 1659–1668 · CC BY 3.0Download